# SDR CALA2023102303157

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 100,984 hours, 10,248 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315W13133
- Condition: Missing
- Location: Tr Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG LEFT WING EXTERNAL INSPECTIONS {B777-06-3-7157} -#1 ENG I/B THRUST REVERSER IS MISSING AFT UPPER  HINGE PANEL.  REQUEST CDL. DISPATCH DESK: 62    OK TO PLACE ON CDL. CDL 78X RETURN TO THE OPEN STATE.   #1 ENG I/B AFT FAIRING THRUST REVERSER HINGE BEAM ACCESS DOOR REF CDL. MID AND AFT ACCESS PANELS MAY NOT BE MISSING. . REF CDL UPDATE INFO . MISSING.   REPLACED MISSING PANEL REF SRM 51-40-02 P/N 315W1313-3
